MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Model Number LTF-VH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: d4, h3, h6, and h11.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 16 years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.However, other defects were observed.Based on the results of the investigation, it is likely the breakage of the image sensor unit may have led to the subject event.Regarding the cause of breakage, since multiple damaged sites were observed on the bending section, the irregular load may have been applied to the bending section, leading to the subject event.However, the cause of the event was unable to be specified.The event can be detected/prevented by following the instructions for use which state: ·labeling.The subject event can be detected by implementing in accordance with the below ifu.Instructions for ltf-vh chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscopic system¿ ¿¦inspection of the endoscopic image¿.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the laparo-thoraco videoscope had no image.The issue was found during preparation for use.There were no reports of patient harm.

Brand Name
HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Common Device Name
LAPARO-THORACO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20285343
Report Number9610595-2024-19013
Device Sequence Number15448582
Product Code GCJ
UDI-Device Identifier04953170287015
UDI-Public04953170287015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-VH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown